# SDR CA190509004

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 526 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: T70132
- Condition: Dirty
- Location: Thrust Reverser
- Part time: 351 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) L REV UNLOCK CYAN ON TAKE OFF. OCCURRED DURING TAKE OFF ROLL AT 40 KNOTS, TAKE OFF WAS ABORTED AND A/C TAXIED BACK TO HANGAR FAULT CLEARED ON ITS OWN BUT PASSENGER ELECTED NOT TO CONTINUE WITH THE FLIGHT. TROUBLESHOOTING FOUND LH ENGINE UPPER OUTBOARD TR STOW SWITCH INTERMITTENT. SWITCH REPLACED AND RTS (TC# 20190509004)
